CureZone   Log On   Join
Re: Continuing Pain After Flush
 

Epsom Salt Encapsulated
Hulda Clark Cleanse Kits



Free Dentist Alternative!
Professional Powder beats Fluoride!



End Constipation Now
Let oxygen remove old, impacted fecal matter as it detoxifies and...


Google Advertisement
Google Advertisement
FocusOnHealth Views: 1,837
Published: 9 years ago
 
This is a reply to # 2,024,401

Re: Continuing Pain After Flush


Myroro,

> I have eaten organic, little refined cab, no Sugar for over three years now. I haven't touched alcohol in thirty years, dropped caffeine four years ago, and did a twenty-five day Water Fast two months ago. I exercise regularly, am at an ideal weight, have excellent blood pressure, and good labs in general.

Based on all this, you've been doing better than I thought.

> Three years ago the rashes covered much of my body and at times were open and weeping.
> the horrible rashes have abated, but nonetheless continue.
> I tried a long round of diflucan and lamisil last year just in case. While they seemed to help some, they also doubtlessly impacted my liver even further.

Based on this, your situation is one of a kind. One drug/poison is usually more powerful than ALL the combined good things you can accumulate in organic foods, zero refined carbs, zero sugar, zero alcohol, zero caffeine, water fasts, exercise, ideal weight, perfect blood pressure and perfectly normal med lab tests.

Similar to you, 20 years ago I had a similar problem with Griseofulvin. I had to stop it completely because, after 6 weeks or so, my liver couldn't metabolze it. There was liver toxicity and inflammation. And a large skin rash developed, too, thanks to Griseofulvin. Griseofulvin is a bit older drug, but off the top of my head, it is similar to Lamisil.

I suggest you just stop the drug, donate it to your worst enemy, and also kick your incompetent medical doctor to the curb.

The good part is, the liver will regenerate, if it is given sufficient time.

> a general tenderness in my liver/gall
> bladder area, a slight increase in
> stomach acidity and some very slight
> nausea in he week since.

It appears to be a minor liver inflamation. However, the liver will regenerate, if it is given sufficient time.

I hope it helps.

FocusOnHealth
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.703 sec, (1)